# SDR DALA12015585653

- Difficulty date: December 9, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N553NW
- Make and model: Boeing 757251
- Aircraft serial: 26500
- Aircraft time: 33,653 hours, 13,612 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY "A" CONNECTION BOX INSIDE E&E COMPARTMENT ZONE 119 HAS CORROSION AROUND WASTE DRAIN PIPE CONNECTION.   FOUND SUPPORT LAV "A" CONNECTION BOX AND DOUBLER OUT OF LIMITS IAW SRM 53-00-01 ALLOW DAMAGE 1 FIGURE 101 PG 104.  RECEIVED AND INSTALLED NEW PARTS, IAW SRM 51-40-02PG 1-10.
